# SDR DL757961953

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 2560 · Emergency Equipment
- Part: Batteries
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AT 1L INOP.
